# SDR SWIA202164185

- Difficulty date: December 2, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BETWEEN #2 & #3 HINGE ON RH AILERON CRACKED   (C CHECK RO 02-03-22)   REMOVED AND REPLACED RH AILERON BRACKET @ WS340.236 REF. CRJ700 SRM 51-42-21-001-001-A01.
